Periodic Solutions in the Hodgkin-Huxley Equations for Muscle

Kazuko TERADA  Shuji YOSHIZAWA  Chiaki NISHIMURA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E75-A   No.7   pp.928-930
Publication Date: 1992/07/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on the 1992 IEICE Spring Conference)
Category: 
Keyword: 
nonlinear problem,  the Hodgkin-Huxley equations,  muscle membrane,  homoclinic bifurcation,  period doubling bifurcation,  chloride conductance,  

Full Text: PDF(152.4KB)>>
Buy this Article




Summary: 
Bifurcations of the periodic solutions of the space-clamped Hodgkin-Huxley equations for the muscle membrane are studied regarding the chloride conductance as a parameter. A limit cycle appears at a Hopf bifurcation and disappears at a homoclinic orbit. With high sodium permeability, a subcritical period doubling bifurcation occurs before it disappears.